# SDR ASAA2023082844812

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,196 hours, 2,136 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT - PASSING FL310. R2 WINDOW OVERHEAT ANNUNCIATED ILLUMINATED. COMPLETED W/ QRH PROCEDURE LET WINDOW COOL FOR 5 MINS. OPERATION NORMAL AFTERWARDS. GROUNDED - YES. ON DEFERRAL.
